# SDR P5CA2018110970345

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,860 hours, 20,516 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 210179
- Condition: False Indication
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MSG.( TRANSFERRED TO MDDR # 102390 PER MEL 26-11-01, CAT C. DUE 17NOV18. DISPATCH YM @ 1233Z  LP 1017027 -M3 REMOVED AND REPLACED M10224 FIRE  OVERHEAT CARD  IAW AMM 26-10-01 OPS CHECK GOOD  CLEARED MDDR  )
